# SDR DALA2015010700120

- Difficulty date: January 5, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME BS 1250 BETWEEN LONGERONS 26L - 29 R. CORROSION REMOVED IAW SRM 53-03D, FIG 2A; 51-10-4; 51-30-2; 51-30-5, AND 51-10-3 P. 21, 14.
